# SDR SWIA202162459

- Difficulty date: September 16, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N614SK
- Make and model: Cndair CL600*
- Aircraft serial: 10051
- Aircraft time: 44,105 hours, 32,227 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CLEAT, FS280.00 RBL 37 COMMON TO INTERCOSTAL.    (C-CHECK RO 11-05-2021)   REMOVED AND REPLACED NEW CLEAT AT RBL 37.00 FS 280.00 REF CRJ700 SRM 51-42-21-001-001-A01, CRJ700 SRM 51-42-22-001-001-A01 AND DWG BA670-31057 REV -K. COMPLIED WITH TASK CARD 51-900-1002-SKY AND FORM M337. SEE CONTINUE CARD FOR MORE DETAILS
